# SDR HEEA967377

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Rod
- Part number: 350A27191004
- Condition: Bearing Worn
- Location: T/R Gr Box
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN. REPLACED WITH SERVICEABLE PART.
